# SDR USAASB00237

- Difficulty date: August 31, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 654623011
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 967 - AFTER TAKEOFF FROM PIT, CREW RAISED LANDING GEAR NORMALLY BUT WHEN GEAR HANDLE WAS PLACED TO THE OFF POSITION, THE NOSE GEAR RED LIGHT ILLUMINATED AND GEAR NOISE WAS PRESENT.  GEAR HANDLE WAS PLACED TO THE DOWN POSITION AS CREW ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES AND RETURNED TO FIELD AT PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR UPPER (P/N 658005118) AND LOWER DRAG BRACE (P/N 654623011) FOR BEARING BEING CRACKED/LOOSE.  REPLACED PER MM 32-21-21.  OPERATIONAL CHECK GOOD.  (M)
